# SDR 20000925SH002

- Difficulty date: September 12, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N700FH
- Make and model: Amd FALCON10
- Aircraft serial: 158
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301391860
- Condition: Separated
- Location: Mlg
- Part time: 250 hours
- Component: Wheel Assy, Goodyearaero
- Component part number: 5000400
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE TREAD SEPARATED FROM THE CASTING ON LANDING.  TREAD DAMAGED UNDERSIDE OF RIGHT INBOARD FLAP AND RIGHT LOWER COWL.  TIRE APPEARED TO BE PROPERLY INFLATED AND NOT EXCESSIVELY WORN.  TIRE DID NOT DEFLATE AFTER SEPARATION.  TIRE S/N 91570060.  SUBMITTER RECOMMENDED CHECKING WITH GOODYEAR TO SEE IF THEY ARE AWARE OF OTHER SEPARATIONS.  (X)
